Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion

Simon C Harris

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)239-256
Number of pages18
JournalSeminaire de Probabilities (Strasbourg)
Volume34
Publication statusPublished - 2000

Cite this

Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion. / Harris, Simon C.

In: Seminaire de Probabilities (Strasbourg), Vol. 34, 2000, p. 239-256.

Research output: Contribution to journalArticle

@article{b0d29961ae09432799af08e5cc5fce93,
title = "Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion",
author = "Harris, {Simon C}",
year = "2000",
language = "English",
volume = "34",
pages = "239--256",
journal = "Seminaire de Probabilities (Strasbourg)",
issn = "0075-8434",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion

AU - Harris, Simon C

PY - 2000

Y1 - 2000

UR - http://www.numdam.org/item?id=SPS_2000__34__239_0

M3 - Article

VL - 34

SP - 239

EP - 256

JO - Seminaire de Probabilities (Strasbourg)

JF - Seminaire de Probabilities (Strasbourg)

SN - 0075-8434

ER -